# SDR AALA202507220832

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,960 hours, 15,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND LIFE LINE ON EMERGENCY OVER WING EXIT DOOR IS WORN BEYOND LIMITS. REMOVED WORN DAMAGED LIFE LINE AND REPLACED WITH A NEW SERVICEABLE LIFE LINE. PER AMM 25-61-10-400.
